I have taken ldn for 1 month for ms
I also have sjogren syndrome because my eyes and mouth is dry
I've been sick since 2016
But actualy i feel theres something trouble in my body since 2011 but im still dont know if this is because ms
I take 1.5mg for 2 week and upped to 3mg and 4.5mg
But when i take 3 and 4.5mg i get hemorrhoids and stomache ache on the top right(near heart)
Is it normal?anybody know what should i do?
Should i drop my dose?
After taking ldn i have some improvement,its reduce tingling,tremor,twitching and burning sensation,i can sleep better(before ldn, i cant sleep at all),reduce restless legs
I also stop taking hydroxychloroquine because i have problem after taking this drug for 8month..my eyes became hard to focus(especially when reading and i see litte streak moving)
Is it true??
Because i have problem with hemorroid
I have eat papaya to soften feces
Anybody have the same problem?
Please help me with the solution